# SDR REXA2022112102578

- Difficulty date: November 8, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CC670331203
- Condition: Corroded
- Location: Bs 250-265 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 AND MULTIPLE RIVETS ON STGR27 BETWEEN FS265 -FS250 HAS CORROSION	REPLACED STRINGER
